# SDR DXTA2010120204342

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 7,839 hours, 4,672 cycles
- Engine: Allsn AE3007C
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 991455812
- Part serial: 367A
- Condition: Failed
- Location: Rudder
- Part time: 1,043 hours, 670 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AMBER CAS "RUD LIMIT FAIL B" RUDDER LIMIT 90 PERCENT.  RUDDER  LOWER ACTUATOR FAILED CHECK.  REMOVED LOWER ACTUATOR AND REPLACED WITH NEW.  COMPLETED TASK 27-20-00-720, LOWER TRAVEL TEST, RUDDER CONTROL SYS LIMITER TEST, RUDDER TRIM TEST, UPPER RUDDER SYS TEST, ALL CHECKED GOOD.
